Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On totally real submanifolds


Authors: Bang-yen Chen and Koichi Ogiue
Journal: Trans. Amer. Math. Soc. 193 (1974), 257-266
MSC: Primary 53C40
MathSciNet review: 0346708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complex analytic submanifolds and totally real submanifolds are two typical classes among all submanifolds of an almost Hermitian manifold. In this paper, some characterizations of totally real submanifolds are given. Moreover some classifications of totally real submanifolds in complex space forms are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0346708-7
PII: S 0002-9947(1974)0346708-7
Keywords: Totally real submanifolds, minimal submanifolds, complex space forms, sectional curvature, scalar curvature
Article copyright: © Copyright 1974 American Mathematical Society